RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 76, Issue 5  


Solvability of the Dirichlet Problem with Boundary Functions from Weight Spaces
H. M. Hayrapetyan
643
Integrability of the Majorants of Fourier Series and Divergence of the Fourier Series of Functions with Restrictions on the Integral Modulus of Continuity
N. Yu. Antonov
651
Optimal Set of the Modulus of Continuity in the Sharp Jackson Inequality in the Space $L_2$
E. E. Berdysheva
666
Lower Bounds for the Rate of Convergence of Dynamic Reconstruction Algorithms for Distributed-Parameter Systems
E. V. Vasil'eva
675
Turán Extremal Problem for Periodic Functions with Small Support and Its Applications
D. V. Gorbachev, A. S. Manoshina
688
Normal Forms near Two-Dimensional Resonance Tori for the Multidimensional Anharmonic Oscillator
S. Yu. Dobrokhotov, M. A. Poteryakhin
701
Integrity of Total Graphs via Certain Parameters
P. Dündar, A. Aytaç
714
Uniform Convergence of Hyperbolic Partial Sums of Multiple Fourier Series
M. I. Dyachenko
723
On a Class of Almost-Hermitian Structures on Tangent Bundles
B. V. Zayatuev
732
Generalization of the Balashov Theorem on Subseries of the Fourier–Haar Series
V. V. Kostin
740
Zeroth-Order Phase Transitions
V. P. Maslov
748
On Possible Values of Upper and Lower Derivatives with Respect to Convex Differential Bases
G. G. Oniani
762
Quasi-Invariants of Dihedral Systems
M. V. Feigin
776
On Zeros of Real Trigonometric Sums
M. E. Changa
792

Brief Communications
Moments of the Integral-Uniform Norm of Polynomials with Random Coefficients
E. I. Ostrovskii
798
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019